MathSciNet Relay Station
MathSciNet bibliographic data
MR638738 (84h:10012) 10A25
Williams, H. C. The primality of certain integers of the form $2Ar\sp{n}-1$. Acta Arith. 39 (1981), no. 1, 7–17.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement